EconPapers    
Economics at your fingertips  
 

On one-dimensional stochastic control problems: applications to investment models

Ricardo Josa-Fombellida
Authors registered in the RePEc Author Service: Juan Pablo Rincón-Zapatero

UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía

Abstract: The paper provides a systematic way for finding a partial differential equation that characterize directly the optimal control, in the framework of one?dimensional stochastic control problems of Mayer, with no constraints on the controls. The results obtained are applied to some significative models in financial economics.

Keywords: Dynamic; programming; Stochastic; control; Quasilinear; parabolic; equation; Investment; problems (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Date: 2008-11
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... 04aab7908825/content (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:werepe:we086630

Access Statistics for this paper

More papers in UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-19
Handle: RePEc:cte:werepe:we086630